# SDR SWAA2015061640694

- Difficulty date: May 12, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 62,920 hours, 50,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65500821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR THRESHOLD SUPPORT ANGLE CORRODED ON UPPER SURFACE BETWEEN BS 320 TO 335, LBL 60.  R & R ANGLE IAW SRM.
